AMS eContent Search Results
Matches for: msc=(42C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 202 found      Go to page: 1 2 3 4 5 6 > >>

[61] Deguang Han, Keri Kornelson, David Larson and Eric Weber. Harmonic and group frames. The Student Mathematical Library 40 (2007) 205-227.
Book volume table of contents   
View Article: PDF

[62] Deguang Han, Keri Kornelson, David Larson and Eric Weber. Introduction to finite frames. The Student Mathematical Library 40 (2007) 87-122.
Book volume table of contents   
View Article: PDF

[63] Deguang Han, Keri Kornelson, David Larson and Eric Weber. The dilation property of frames. The Student Mathematical Library 40 (2007) 141-154.
Book volume table of contents   
View Article: PDF

[64] Deguang Han, Keri Kornelson, David Larson and Eric Weber. Frame operator decompositions. The Student Mathematical Library 40 (2007) 183-204.
Book volume table of contents   
View Article: PDF

[65] Wojciech Czaja. Remarks on Naimark's duality. Proc. Amer. Math. Soc. 136 (2008) 867-871. MR 2361858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] André Boivin and Hualiang Zhong. Completeness of systems of complex exponentials and the Lambert $W$ functions. Trans. Amer. Math. Soc. 359 (2007) 1829-1849. MR 2272151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Radu Balan, Peter G. Casazza, Dan Edidin and Gitta Kutyniok. A new identity for Parseval frames. Proc. Amer. Math. Soc. 135 (2007) 1007-1015. MR 2262901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Jean-Pierre Gabardo and Yun-Zhang Li. Holes in the spectrum of functions generating affine systems. Proc. Amer. Math. Soc. 135 (2007) 1775-1784. MR 2286088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Radu Balan, Peter G. Casazza, Christopher Heil and Zeph Landau. Density, overcompleteness, and localization of frames. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 71-86. MR 2237271.
Abstract, references, and article information   
View Article: PDF

[70] R. S. Laugesen. On affine frames with transcendental dilations. Proc. Amer. Math. Soc. 135 (2007) 211-216. MR 2280189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Di-Rong Chen and Min Han. Pointwise convergence of bounded cascade sequences. Proc. Amer. Math. Soc. 135 (2007) 181-189. MR 2280186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Feng Dai. Characterizations of function spaces on the sphere using frames. Trans. Amer. Math. Soc. 359 (2007) 567-589. MR 2255186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] G. Garrigós, E. Hernández, H. Sikic and F. Soria. Further results on the connectivity of Parseval frame wavelets. Proc. Amer. Math. Soc. 134 (2006) 3211-3221. MR 2231904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Carleson's theorem. CBMS Regional Conference Series in Mathematics 105 (2006) 53-62.
Book volume table of contents   
View Article: PDF

[75] Interpolation of multilinear operators. CBMS Regional Conference Series in Mathematics 105 (2006) 15-22.
Book volume table of contents   
View Article: PDF

[76] Introduction. CBMS Regional Conference Series in Mathematics 105 (2006) 1-3.
Book volume table of contents   
View Article: PDF

[77] Wavelets and square functions. CBMS Regional Conference Series in Mathematics 105 (2006) 5-13.
Book volume table of contents   
View Article: PDF

[78] Christoph Thiele. Wave Packet Analysis. CBMS Regional Conference Series in Mathematics 105 (2006) MR MR2199086.
Book volume table of contents   

[79] Wave packets. CBMS Regional Conference Series in Mathematics 105 (2006) 31-39.
Book volume table of contents   
View Article: PDF

[80] Further applications of wave packet analysis. CBMS Regional Conference Series in Mathematics 105 (2006) 75-84.
Book volume table of contents   
View Article: PDF

[81] Paraproducts. CBMS Regional Conference Series in Mathematics 105 (2006) 23-30.
Book volume table of contents   
View Article: PDF

[82] Multilinear forms with modulation symmetries. CBMS Regional Conference Series in Mathematics 105 (2006) 41-52.
Book volume table of contents   
View Article: PDF

[83] The Walsh model. CBMS Regional Conference Series in Mathematics 105 (2006) 63-73.
Book volume table of contents   
View Article: PDF

[84] Karlheinz Gröchenig and Michael Leinert. Symmetry and inverse-closedness of matrix algebras and functional calculus for infinite matrices. Trans. Amer. Math. Soc. 358 (2006) 2695-2711. MR 2204052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] George Kyriazis and Pencho Petrushev. On the construction of frames for Triebel-Lizorkin and Besov spaces. Proc. Amer. Math. Soc. 134 (2006) 1759-1770. MR 2204289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] J. Antezana, G. Corach, M. Ruiz and D. Stojanoff. Oblique projections and frames. Proc. Amer. Math. Soc. 134 (2006) 1031-1037. MR 2196035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Leonardo Colzani, Christopher Meaney and Elena Prestini. Almost everywhere convergence of inverse Fourier transforms. Proc. Amer. Math. Soc. 134 (2006) 1651-1660. MR 2204276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Heping Liu and Yu Liu. Convergence of cascade sequence on the Heisenberg group. Proc. Amer. Math. Soc. 134 (2006) 1413-1423. MR 2199188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Xiaojiang Yu. Cube-approximating bounded wavelet sets in $\mathbb{R}^{n}$. Proc. Amer. Math. Soc. 134 (2006) 491-499. MR 2176018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Bin Meng, Maozheng Guo and Xiaohong Cao. Operator-valued free Fisher information and modular frames. Proc. Amer. Math. Soc. 133 (2005) 3087-3096. MR 2159789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 202 found      Go to page: 1 2 3 4 5 6 > >>